Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What causes night sweats when suffering from congestive heart failure and low vitamin D level?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
my wife has congestive heart failure, and she has a pacemaker and the new 3-wire defib.she has just been diax.with nacl. she has been having severe night sweats, then she will get cold. she has a low vit.d level, and has been on a scripted high dose d. med that we get from pharmacy. can her sweats be from the liver disorder?
Posted Sat, 1 Feb 2014 in Hypertension and Heart Disease
Answered by Dr. Luchuo Engelbert Bain 52 minutes later
Brief Answer: Other causes need to be checked for first Detailed Answer: Hi and thanks for the query, I am afraid, in her case, a liver problem would not be the first thing, or most probable thing to think about. Associated symptoms liver fever, weight loss and cough would be important in understanding why she is sweating much lately. Poorly controlled heart failure could as well manifest itself with cold extremities and sweating. It is important to know if she presents with any aggravated signs and symptoms of heart failure or not. A more recent chest X ray and cardiac ultrasound would be good indicators. Elsewhere, numerous causes of sweating like thyroid disease, infections, Tuberculosis could explain sweating. Liver problems could also do so, but in very very rare circumstances. I do suggest she gets a proper review by her doctor. Thanks as I wish the best of health. Please, do feel free asking follow up questions in case you have extra information or need specific clarifications. I would be glad making my humble contributions. Dr Bain
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor